# SDR USAA2013010900009

- Difficulty date: December 4, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 02769
- Condition: Corroded
- Location: Te Flap
- Part time: 38,781 hours, 17,553 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LEFT WING AFT FLAP INTERCONNECTING STRUT AT WS 4862, RIB 9.  REPLACED LEFT WING AFT FLAP INTERCONNECTING STRUT AT WS 4862, RIB 9 IAW A320 AMM 27-51-44-400-001-A.
